# SDR DALA2024120911530

- Difficulty date: December 5, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 59,823 hours, 42,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (8 EA) X=-53.5, BTW STA Y=160 TO Y=200; STA X=44.5, BTW STA Y=160 TO Y=196; STA X=56, BTW STA Y=160 TO Y=196; STA Y=180.5, BTW STA X=13 TO X=38.25; STA Y=196, BTW STA X=15.5 TO X=44.5; STA Y=200, BTW STA X=-7 TO X=-44.5; STA Y=200, BTW STA X=-7 TO X=7; STA Y=200, BTW STA X=7 TO X=14.5, AT FWD PASSENGER CABIN (W1). SUMMARY OF NRC 00764: CORROSION LEVEL 2. FLOOR SUPPORTS (8 EA) X=-53.5, BTW STA Y=160 TO Y=200; STA X=44.5, BTW STA Y=160 TO Y=196; STA X=56, BTW STA Y=160 TO Y=196; STA Y=180.5, BTW STA X=13 TO X=38.25; STA Y=196, BTW STA X=15.5 TO X=44.5; STA Y=200, BTW STA X=-7 TO X=-44.5; STA Y=200, BTW STA X=-7 TO X=7; STA Y=200, BTW STA X=7 TO X=14.5 AT FWD PASSENGER CABIN WERE FABRICATED PER DWG 9936534 REV BW AND REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0693866)
